I started Gianvi when I started my period last month. Although my period's over, I'm still bleeding a little like I do at the end of my period, but it's been two weeks. Also, when I first started Gianvi, my skin looked a lot better, but then it suddenly started breaking out a lot, especially around my chin area and cheeks. I'm wondering if this is just because I'm just starting Gianvi. Has anyone experienced any initial breakouts? I haven't had any mood-swings or weight gain. I took Gianvi because I wanted to clear up my skin, but it feels like it's made it a little worse. Should I wait it out?
- Gianvi Information for Consumers
- Gianvi Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gianvi (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Feb 2014 • 1 answer
Posted 21 Apr 2015 • 2 answers
I started gianvi 2 months ago. I had my period fed11.2016 I had sex and missed a pill on fed 25.2016
Posted 14 Mar 2016 • 0 answers
Posted 30 Aug 2016 • 0 answers
I've been on Gianvi for a year now and for the past 3 months I've been bleeding like a period every?
Posted 13 Feb 2017 • 1 answer